Tetravalent non-normal Cayley graphs of order 5p^2

Soghra Khazaei, Hesam Sharifi


In this paper, we explore connected Cayley graphs on non-abelian groups of order 5p2, where p is a prime greater than 5, and Sylow p-subgroup is cyclic with respect to tetravalent sets that encompass elements with different orders. We prove that these graphs are normal; however, they are not normal edge-transitive, arc-transitive, nor half-transitive. Additionally, we establish that the group is a 5-CI-group.


Cayley graph, normal edge-transitive, arc-transitive, graph automorphism, group automorphism

Full Text:


DOI: http://dx.doi.org/10.5614/ejgta.2024.12.1.8


M.R. Darafsheh and M. Abdollahi, On Connected Tetravalent Cayley Graphs of a Non-abelian Group of Order 3p2, Algebra. Colloq. 24 (2017), 467-480.

C.D. Godsil, On the full automorphism group of a graph, Combinatorica, 1 (1981), 243-256.

X.H. Hua, S.J. Xu, and Y.P. Deng, Tetravalent edge-transitive Cayley graphs of PGL(2, p), Acta. Math. Appl. Sin. 29 (2013), 837-842.

S. Khazaei and H. Sharifi, On connected tetravalent normal edge-transitive Cayley graphs of non-Abelian groups of order 5p2, Turk. J. Math. 44 (2020), 524-537.

C.H. Li, Z. Liu, and Z.P. Lu, The edge-transitive tetravalent Cayley graphs of square-free order, Discrete. Math. 312 (2012), 1952-1967.

Y. Pakravash and A. Iranmanesh, Normal edge-transitive Cayley graphs on non-Abelian groups of order 4p2, where p is a prime number, Bull. Iranian Math. Soc. 43 (2017), 951-974.

C.E. Praeger, Finite normal edge-transitive Cayley graphs, Bull. Austral. Math. Soc. 60 (1999), 207-220.

H. Sharifi and M.R. Darafsheh, On tetravalent normal edge-transitive Cayley graphs on the modular group, Turk. J. Math. 41 (2017), 1308-1312.

M.Y. Xu, Automorphism groups and isomorphisms of Cayley digraphs, Discrete. Math. 182 (1998), 309-319.

J.X. Zhou, Tetravalent non-normal Cayley graphs of order 4p, Electron. J. Comb. 16 (2009), 9-18.

H.X. Yu, J.X. Zhou, and L. Wang, Cubic Cayley graphs of order 2p2, Adv. Math(China). 35 (2006), 581-589.


  • There are currently no refbacks.

ISSN: 2338-2287

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View EJGTA Stats